# SDR A6WA9900038

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Frame 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRUCTURE AFT OF FRAME 50 ABOVE LT UPPER AIRBRAKE HINGE CORNER IS CRACKED.  REPAIRED PER BAE FAX JM/RJ0491-96.    ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.  (X)
